VOL. 53 · NO. 5 | October 2023
Front Matter
Rocky Mountain J. Math. 53 (5), (October 2023)
No abstract available
Maria N. F. Barreto, Gastão S. F. Frederico, José Vanterler da C. Sousa, Juan E. Nápoles Valdés
Rocky Mountain J. Math. 53 (5), 1337-1370, (October 2023) DOI: 10.1216/rmj.2023.53.1337
KEYWORDS: calculus of variations, optimal control, Noether’s theorem, time-fractional Schrödinger equation, 34H05, 49K05, 49S05, 81Q05
Belkis Bordj, Abdelouaheb Ardjouni
Rocky Mountain J. Math. 53 (5), 1371-1385, (October 2023) DOI: 10.1216/rmj.2023.53.1371
KEYWORDS: Fixed points, positive periodic solutions, Lotka–Volterra dynamic systems, Time scales, 34B18, 34K13, 34K42
Maoli Chang, Liangliang Sun, Yuxin Wang
Rocky Mountain J. Math. 53 (5), 1387-1414, (October 2023) DOI: 10.1216/rmj.2023.53.1387
KEYWORDS: multiterm time-fractional diffusion equation, Ill-posed problem, unknown source identification, conditional stability, quasiboundary regularization method, Landweber iterative regularization method, 35R25, 35R30, 65M30
Tarun Kumar Chauhan, Varun Jindal
Rocky Mountain J. Math. 53 (5), 1415-1430, (October 2023) DOI: 10.1216/rmj.2023.53.1415
KEYWORDS: bornology, clopen linear subspaces, connectedness, real continuous functions, shield, strong uniform convergence, strong Whitney convergence, 54C05, 54C35‎, ‎54C30, 54C40, 54D05, 54G20
Tianlan Chen, Yali Zhao
Rocky Mountain J. Math. 53 (5), 1431-1444, (October 2023) DOI: 10.1216/rmj.2023.53.1431
KEYWORDS: Neumann system, Minkowski-curvature operator, topological-degree arguments, solutions, 47H10, 54H25
Guowei Dai, Fang Liu, Qingbo Liu
Rocky Mountain J. Math. 53 (5), 1445-1458, (October 2023) DOI: 10.1216/rmj.2023.53.1445
KEYWORDS: overdetermined problem, bifurcation, eigenvalue, 35N10, 37G10, 47J15
Darshana Devi, Jayanta Borah
Rocky Mountain J. Math. 53 (5), 1459-1467, (October 2023) DOI: 10.1216/rmj.2023.53.1459
KEYWORDS: hybrid fractional differential equation, solution existence, nonlocal boundary conditions, hybrid fixed-point theorem, 34A08, 34A38, 34B18, 34G20
Gao Hongya, Zhang Aiping, Huang Miaomiao
Rocky Mountain J. Math. 53 (5), 1469-1487, (October 2023) DOI: 10.1216/rmj.2023.53.1469
KEYWORDS: regularity, Entropy solution, Degenerate elliptic equation, generalized Stampacchia’s lemma, 35J70
Chengjun Guo, Baili Chen, Junming Liu, Ravi P. Agarwal
Rocky Mountain J. Math. 53 (5), 1489-1509, (October 2023) DOI: 10.1216/rmj.2023.53.1489
KEYWORDS: homoclinic solutions, quasilinear Schrödinger equations, Delay, Critical point theory, existence, 34K13, 34K18, 58E50
Jaspreet Kaur, Meenu Goyal
Rocky Mountain J. Math. 53 (5), 1511-1524, (October 2023) DOI: 10.1216/rmj.2023.53.1511
KEYWORDS: Baskakov operators, Korovkin-type approximation theorem, rate of convergence, modulus of continuity, 26A15, 41A25, 41A35, 41A36
Ruyun Ma, Yali Zhang
Rocky Mountain J. Math. 53 (5), 1525-1536, (October 2023) DOI: 10.1216/rmj.2023.53.1525
KEYWORDS: Discrete, Periodic problem, positive solution, indefinite weight, bifurcation, 39A28, 39A70
Xinyuan Pan, Xiaofei He, Aimin Hu
Rocky Mountain J. Math. 53 (5), 1537-1551, (October 2023) DOI: 10.1216/rmj.2023.53.1537
KEYWORDS: fractional differential equation, boundary-value problem, p-Laplacian operator, Green’s function, fixed-point problem, 34B08, 34B27
Ali Rejali, Mitra Amiri
Rocky Mountain J. Math. 53 (5), 1553-1570, (October 2023) DOI: 10.1216/rmj.2023.53.1553
KEYWORDS: BSE algebra, BSE function, commutative Fréchet algebra, Fréchet C*-algebra, multiplier algebra‎, uniform Fréchet algebra, 46A04, 46J05, 46J10, 46M40, 47L40
Wanting Sun, Shuchao Li, Xuechao Li
Rocky Mountain J. Math. 53 (5), 1571-1585, (October 2023) DOI: 10.1216/rmj.2023.53.1571
KEYWORDS: split graph, Aα-matrix, Aα-eigenvalue, combinatorial design, 05C50, 05C75
Keisuke Teramoto
Rocky Mountain J. Math. 53 (5), 1587-1608, (October 2023) DOI: 10.1216/rmj.2023.53.1587
KEYWORDS: front, focal surface, singularity, principal curvature, subparabolic point, Gaussian curvature, 53A05, 53A55, 57R45
Guoru Wang, Feng Liu
Rocky Mountain J. Math. 53 (5), 1609-1634, (October 2023) DOI: 10.1216/rmj.2023.53.1609
KEYWORDS: commutator of bilinear maximal operator, bilinear maximal commutator, Sobolev space, Triebel–Lizorkin space, Besov space, 42B25, 46E35
Weidong Wang
Rocky Mountain J. Math. 53 (5), 1635-1644, (October 2023) DOI: 10.1216/rmj.2023.53.1635
KEYWORDS: polar Lp-centroid body, dual quermassintegral, dual affine quermassintegral, dual harmonic quermassintegral, Steiner symmetrization, 52A20, 52A40
Yongming Wen, Huoxiong Wu
Rocky Mountain J. Math. 53 (5), 1645-1656, (October 2023) DOI: 10.1216/rmj.2023.53.1645
KEYWORDS: Schrödinger operators, heat semigroups, variation operators, maximal operators, quantitative weighted bounds, 42B20, 42B25
Mirsadegh Sayedsadeghi, Mehrdad Nasernejad, Ayesha Asloob Qureshi
Rocky Mountain J. Math. 53 (5), 1657-1659, (October 2023) DOI: 10.1216/rmj.2023.53.1657
KEYWORDS: Associated primes, normally torsion-free ideals, strong persistence property, König ideals, corner elements, 05E40, 13B25, 13F20
Back to Top